# SDR UALA2011040601655

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 44,212 hours, 5,282 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LEFT SIDE AISLE FROM ROW 54 AFT INOP.  RE-SECURED ELECTRICAL CONNECTOR EMERGENCY LIGHT AT AISLE 54 LEFT SIDE PER MM.  OPS CHECKS GOOD.
